Al-Wahsh, H. and Akjouj, A. and Djafari-Rouhani, B. and Dobrzynski, L. and Mir, A. and Fettouhi, N. and Tij, M. and Bouzid, A. (2002) Quantum transport in one-dimensional monomode waveguides. Europhysics Letters, 57 (5). pp. 711-716.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The electronic transmission through a one-dimensional (1D) monomode waveguide made of asymmetric loops pasted together with segments of finite length is investigated. Existence of gaps (where the propagation of electrons is forbidden) in the band structure is reported. These gaps originate both from the periodicity of the system and the resonance states of the loops. The width of these band gaps depends on the geometrical parameters of the structure and may be drastically increased in a tandem geometry made of several successive asymmetric serial loops structures (ASLSs) which differ by their geometrical characteristics. These ASLSs may have potential applications as ultra-wide-band filters.

Item Type: Article
Subjects: Physics and Astronomy
Divisions: SCIENTIFIC PRODUCTION > Physics and Astronomy
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:49
URI: http://eprints.umi.ac.ma/id/eprint/4546

Actions (login required)

View Item View Item